# SDR 01FDEA01075

- Difficulty date: December 16, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 8,159 hours, 4,252 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RECEIVED ECAM FIRE WARNING MIN EQUIPMENT BAY SMOKE.  DEFERRED PER MEL 21-11-12.
